Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 7 > No. 2L


Stabilization of discrete-time switched linear singular systems via a stochastic approach

PP: 631-637
Bo Men, Qingling Zhang, Guoliang Wang, Juan Zhou,
A stochastic stabilization problem for a class of discrete-time switched linear singular system is considered in this paper. By using the Bernoulli variable, a kind of stochastic controller is developed, which ensures the discrete-time switched linear singular system stochastically stable. Based on a linear matrix inequality technology, a sufficient existence condition for such new controller is proposed, which bridges the gain-scheduled and gain-common controller design methods. Finally, an example is provided to demonstrate the effectiveness of the proposed approach.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved